Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 643, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 4, 2011, 2:11 PM CDT for Polk County, Scott County, Arkansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 2:11 PM CDT (19:11 UTC)
- Expired
- Jul 4, 2011, 3:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Polk County, AR, Scott County, AR
The radar
The Western Arkansas radar (KSRX), 76 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:25 PM CDT | HAIL 1 | Eagleton, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1179 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1505 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
607 WUUS54 KLZK 041911 SVRLZK ARC113-127-042000- /O.NEW.KLZK.SV.W.0643.110704T1911Z-110704T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 211 PM CDT MON JUL 4 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN POLK COUNTY IN WESTERN ARKANSAS... SOUTHWESTERN SCOTT COUNTY IN WESTERN ARKANSAS... * UNTIL 300 PM CDT * AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTH OF MENA...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MENA... QUEEN WILHELMINA SP... POLK CNTY FAIRGNDS... LAKE MENA... RICH MTN... INK... EAGLETON... DALLAS... ACORN... YOCANNA... SHADY GROVE... ROUND TOP MTN... POTTER MTN... POTTER JUNCTION... PILOT MTN... OLIVERS CHAPEL... MENA INTERMTN ARPT... LONG MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3459 9404 3448 9430 3470 9438 3476 9424 TIME...MOT...LOC 1911Z 325DEG 9KT 3463 9425 $$ /44
1 follow-up statement
780 WWUS54 KLZK 041927 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 227 PM CDT MON JUL 4 2011 ARC113-127-042000- /O.CON.KLZK.SV.W.0643.000000T0000Z-110704T2000Z/ POLK AR-SCOTT AR- 227 PM CDT MON JUL 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SCOTT AND NORTH CENTRAL POLK COUNTIES UNTIL 300 PM CDT... AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF QUEEN WILHELMINA SP...OR 8 MILES NORTHWEST OF MENA. MOVEMENT WAS NEARLY STATIONARY. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... MENA... QUEEN WILHELMINA SP... RICH MTN... EAGLETON... ACORN... SHADY GROVE... ROUND TOP MTN... PILOT MTN... OLIVERS CHAPEL... LONG MTN... LAKE WARD... IRON FORK LAKE... FORAN GAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3463 9409 3455 9432 3470 9438 3476 9424 TIME...MOT...LOC 1927Z 144DEG 2KT 3468 9430 $$ /44
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:37 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 4, 12:37 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1237 PM CDT MON JUL 4 2011 .AVIATION...18Z TAF CYCLE CONVECTIVE TRENDS THRU EARLY THIS EVENING WL BE THE MAIN CHALLENGE. SCTD SHRA/TSRA LINGER OVR NRN AR ATTM...BUT MAINLY TO THE S OF KHRO AND KBPK. OUTFLOW BNDRY FM THIS CONVECTION WL CONT TO WORK SWD THIS AFTN ACRS CNTRL AND SRN AR...WITH ADDITIONAL STORM FORMATION EXPECTED ALONG IT. FOR NOW...WENT WITH MAINLY VFR CONDS ACRS THE FA WITH VCTS MENTIONED THIS AFTN. ACTIVITY IS EXPECTED TO DIMINISH ARND SUNSET...WITH PTCHY BR FORMING LATER TNGT ACRS MAINLY NRN AR. VSBYS WL BE REDUCED TO MVFR LVLS AT TIMES INTO TUE MRNG. /44/ && .PREV DISCUSSION... /ISSUED 1050 AM CDT MON JUL 4 2011/ UPDATE... SMALL SCALE MID LEVEL VORTEX...LIKELY CONVECTIVELY INDUCED...IS NOW CENTERED NEAR MARSHALL...AS EVIDENT FROM RECENT RADAR IMAGERY. THIS FEATURE WILL CONTINUE TO PROMOTE CONVECTION ACROSS NORTHERN SECTIONS OF THE FORECAST AREA THROUGH 19Z. OUTFLOW BOUNDARY...LOCATED FROM WYNNE...TO NEAR CABOT MAY FOCUS ADDITIONAL DEVELOPMENT DURING THE AFTERNOON HOURS. NEAR TERM FORECASTS HAVE BEEN ADJUSTED TO ACCOUNT FOR EVOLVING MESOSCALE FEATURES. 55 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 4, 1:01 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 101 PM CDT MON JUL 4 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 101 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS ARE EXPECTED TO APPROACH SEVERE LIMITS. BRIEF...DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE STRONGEST STORMS. THE SLOW MOVEMENT OF THESE STORMS...ACTING ON ABUNDANT MOISTURE...WILL ALLOW FOR AREAS OF LOCALIZED...HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AND SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT SEVERAL DAYS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE WIDESPREAD AND ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ANY STORM THAT DOES FORM COULD BECOME STRONG TO SEVERE. THE MAIN THREAT WITH ANY SEVERE STORM WILL BE HIGH WINDS. WITH TEMPERATURES REMAINING IN THE 90S TO AROUND 100...AND WITH HUMIDITY LEVELS REMAIN ELEVATED...HEAT INDEX VALUES WILL ALSO REMAIN HIGH. EXPECT AFTERNOON HEAT INDICES TO RANGE FROM THE UPPER 90S TO AROUND 105 DURING THE PEAK HEAT OF THE AFTERNOON EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
In the hours before
Special weather statement, Jul 4, 12:45 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1245 PM CDT MON JUL 4 2011
ARZ040-041-052-041845-
MONTGOMERY AR-PIKE AR-POLK AR-
1245 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTGOMERY...EASTERN
POLK AND NORTHERN PIKE COUNTIES UNTIL 145 PM CDT...
AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF BEARDON MTN...OR 11 MILES
NORTHWEST OF LAKE GREESON...MOVING SOUTH AT 5 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
NORMAN... LITTLE MISSOURI FALLS REC AREA...
GAP MTN... DAISY... DAISY SP...
ALBERT PIKE REC AREA... NEW HOPE...
LODI... LANGLEY... KIRBY...
HOPPER... FANCYHILL... CADDO GAP...
BLACK SPRINGS... WYLIE PICNIC AREA... TWEEDLE MTN...
SUGARTREE MTN... STRAWN MTN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3446 9410 3446 9358 3421 9354 3422 9392
3426 9392 3427 9393 3434 9394 3435 9408
TIME...MOT...LOC 1745Z 348DEG 2KT 3435 9381
/44Special weather statement, Jul 4, 1:35 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
135 PM CDT MON JUL 4 2011
ARZ052>054-041920-
CLARK AR-HOT SPRING AR-PIKE AR-
135 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRING...EASTERN PIKE
AND NORTHWESTERN CLARK COUNTIES UNTIL 215 PM CDT...
AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COX CREEK LANDING...OR 10 MILES WEST OF
DEGRAY LAKE...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
OKOLONA... HALFWAY... AMITY...
SHAWMUT... ROSBORO... POINT CEDAR...
HOLLYWOOD... DELIGHT... ANTOINE...
ALPINE... SUGARLOAF KNOB... STELLTOWN...
SMYRNA... SHOUSE FORD REC AREA...
RUNYAN BRIDGE... PIKE JUNCTION... OZAN POINT...
MEEKS SETTLEMENT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3412 9312 3399 9330 3403 9356 3434 9351
3435 9327
TIME...MOT...LOC 1835Z 333DEG 5KT 3428 9334
/44Special weather statement, Jul 4, 1:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
144 PM CDT MON JUL 4 2011
ARZ040-041930-
POLK AR-
144 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK COUNTY UNTIL
230 PM CDT...
AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF MOUNTAIN FORK...OR 11 MILES WEST
OF MENA...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
MENA... QUEEN WILHELMINA SP...
POLK CNTY FAIRGNDS... MOUNTAIN FORK... LAKE WILHELMINA...
LAKE MENA... ROCKY... RICH MTN...
POTTER... NUNLEY... HOWARD...
EAGLETON... DALLAS... ACORN...
WEST VALLEY... WEEHUNT MTN... SHADY GROVE...
ROUND TOP MTN...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3471 9445 3473 9434 3473 9431 3470 9431
3470 9422 3452 9415 3448 9446
TIME...MOT...LOC 1845Z 238DEG 3KT 3461 9443
/44Special weather statement, Jul 4, 1:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 159 PM CDT MON JUL 4 2011 ARZ041-052-041945- MONTGOMERY AR-PIKE AR- 159 PM CDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EXTREME NORTHERN PIKE COUNTIES UNTIL 245 PM CDT... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAULDIN...OR NEAR MT IDA...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MT IDA... ODEN... NORMAN... MIMOSA... MAULDIN... GAP MTN... SIMS... SILVER... PENCIL BLUFF... HURRICANE GROVE... GIBBS... CADDO GAP... BLACK SPRINGS... WHITETOWN... WHEELER MTN... TWIN CREEK REC AREA... SWEETHOME... STRAWN MTN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3440 9340 3433 9374 3471 9382 3475 9358 TIME...MOT...LOC 1900Z 345DEG 7KT 3456 9365 /44
Special weather statement, Jul 4, 2:01 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 201 PM CDT MON JUL 4 2011 ARZ031-032-039-041945- CONWAY AR-FAULKNER AR-PERRY AR- 201 PM CDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONWAY...WESTERN FAULKNER AND NORTHEASTERN PERRY COUNTIES UNTIL 245 PM CDT... AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHWEST OF MENIFEE...OR 9 MILES NORTHWEST OF CONWAY...MOVING SOUTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CONWAY... WOOSTER... TOAD SUCK... SPRINGFIELD... PICKLES GAP... MENIFEE... HILL CREEK... SALTILLO... PLUMERVILLE... OVERCUP... NEW DIXIE... MT OLIVE... FOURCHE... BEAVER FORK LAKE... STONY POINT... SKUNK HOLLOW... SHADY GROVE... ROUND MTN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 110 AND 133. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3503 9231 3494 9262 3522 9271 3529 9251 TIME...MOT...LOC 1901Z 338DEG 13KT 3517 9257 /44
Local storm report, Jul 4, 2:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
206 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST 4 E AMITY 34.27N 93.39W
07/04/2011 E65 MPH CLARK AR TRAINED SPOTTER
0203 PM HAIL 4 E AMITY 34.27N 93.39W
07/04/2011 E1.00 INCH CLARK AR TRAINED SPOTTER
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:45 PM CDT | Special Weather Statement | LZK | Baxter, Boone, Marion | 45 min |
| Jul 4, 12:45 PM CDT | Special Weather Statement | LZK | Pike | 60 min |
| Jul 4, 1:22 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 38 min |
| Jul 4, 1:35 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| Jul 4, 1:44 PM CDT | Special Weather Statement | LZK | Polk | 46 min |
| Jul 4, 1:52 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 38 min |
| Jul 4, 1:59 PM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
| Jul 4, 2:01 PM CDT | Special Weather Statement | LZK | Faulkner | 44 min |
| Jul 4, 2:07 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 23 min |
| Jul 4, 2:08 PM CDT | Flash Flood Warning | LZK | Clark, Hot Spring, Montgomery, Pike, Polk | 112 min |
| Jul 4, 2:09 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 51 min |
| Jul 4, 2:24 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Jul 4, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 45 min |
| Jul 4, 2:32 PM CDT | Special Weather Statement | LZK | Jefferson | 43 min |
| Jul 4, 2:41 PM CDT | Special Weather Statement | LZK | Montgomery | 44 min |
| Jul 4, 2:46 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 2 hr |
| Jul 4, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 44 min |
| Jul 4, 2:53 PM CDT | Special Weather Statement | LZK | Faulkner | 47 min |
| Jul 4, 2:57 PM CDT | Special Weather Statement | LZK | Dallas | 48 min |
| Jul 4, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 25 min |
| Jul 4, 3:10 PM CDT | Special Weather Statement | LZK | Cleveland | 45 min |
| Jul 4, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson | 48 min |
| Jul 4, 3:17 PM CDT | Special Weather Statement | LZK | Hot Spring | 43 min |
| Jul 4, 3:19 PM CDT | Special Weather Statement | LZK | Hot Spring | 46 min |
| Jul 4, 3:23 PM CDT | Special Weather Statement | LZK | Calhoun | 47 min |
| Jul 4, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 49 min |
| Jul 4, 3:28 PM CDT | Special Weather Statement | LZK | Garland | 47 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 29 min |
| Jul 4, 3:48 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 42 min |
| Jul 4, 3:51 PM CDT | Severe Thunderstorm Warning | LZK | Hot Spring | 39 min |
| Jul 4, 3:53 PM CDT | Special Weather Statement | LZK | Cleveland | 47 min |
| Jul 4, 3:58 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 47 min |
| Jul 4, 3:58 PM CDT | Severe Thunderstorm Warning | LZK | Drew, Lincoln | 32 min |
| Jul 4, 4:16 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 29 min |
| Jul 4, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson | 33 min |
| Jul 4, 4:29 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Jul 4, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 28 min |
| Jul 4, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 17 min |
| Jul 4, 4:58 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Drew, Lincoln | 2 hr |
| Jul 4, 5:17 PM CDT | Special Weather Statement | LZK | Lincoln | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.